Chemotactic droplet swimmers in complex geometries

Jin, C., Hokmabad, B.V., Baldwin, K.A. ORCID: 0000-0001-9168-6412 and Maass, C.C., 2018. Chemotactic droplet swimmers in complex geometries. Journal of Physics: Condensed Matter, 30 (5): 054003. ISSN 0953-8984

Full text not available from this repository.
Item Type: Journal article
Description: In: Special Issue on Liquid Matter 2017.
Publication Title: Journal of Physics: Condensed Matter
Creators: Jin, C., Hokmabad, B.V., Baldwin, K.A. and Maass, C.C.
Publisher: IOP Publishing
Date: 7 February 2018
Volume: 30
Number: 5
ISSN: 0953-8984
Identifiers:
NumberType
10.1088/1361-648x/aaa208DOI
Divisions: Schools > School of Science and Technology
Depositing User: Jill Tomkinson
Date Added: 04 Mar 2019 10:48
Last Modified: 04 Mar 2019 10:48
URI: http://irep.ntu.ac.uk/id/eprint/35886

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year